# SDR GTIA2019030303205

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 22,064 hours, 10,027 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY DE ICE ODOR WHEN APU BLEED TURNED ON-PERFORMED ENG. 1 & 2 RUNS IAW AMM 71-00-00. T/S IAW TSM 05-50-00-810-831 IDENTIFICATION OF CABIN ODOR, FOUND GLYCOL FLUID SMELL TO BE COMING FROM APU BLEED.
